Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Campillo-Funollet, E, Grün, G and Klingbeil, F (2012) On modeling and simulation of electrokinetic phenomena in two-phase flow with general mass densities. SIAM Journal on Applied Mathematics, 72 (6). pp. 1899-1925. ISSN 0036-1399

Kunisch, K and Hintermüller, M (2004) Total bounded variation regularization as a bilaterally constrained optimization problem. SIAM Journal on Applied Mathematics, 64 (4). pp. 1311-1333. ISSN 0036-1399

Hintermüller, Michael and Ring, Wolfgang (2004) A second order shape optimization approach for image segmentation. SIAM Journal on Applied Mathematics, 64 (2). pp. 442-467. ISSN 0036-1399

This list was generated on Sat Jan 25 03:05:30 2020 GMT.